MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHARGER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION CHARGER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24683
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/26/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.A 5.0 x200, 135cm charger balloon catheter was advanced for dilatation.However, during inflation, the balloon ruptured before reaching the nominal balloon pressure.The device was removed and the procedure was completed with another of the same device.No patient complications were reported.
 
Event or Problem Description
It was reported that balloon rupture occurred.A 5.0 x200, 135cm charger balloon catheter was advanced for dilatation.However, during inflation, the balloon ruptured before reaching the nominal balloon pressure.The device was removed and the procedure was completed with another of the same device.No patient complications were reported.It was further reported that the target lesion was located in the superficial femoral artery and the balloon ruptured during the first inflation below the nominal pressure.

Brand Name
CHARGER
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10118569
Report Number2134265-2020-07478
Device Sequence Number16673137
Product Code FGE
UDI-Device Identifier08714729804222
UDI-Public08714729804222
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K112697
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/08/2023
Device Model Number24683
Device Catalogue Number24683
Device Lot Number0025011017
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/29/2020
Supplement Date Received by Manufacturer06/15/2020
Initial Report FDA Received Date06/04/2020
Supplement Report FDA Received Date06/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR